Alert archive / Oklahoma / River Flood Warnings in 2008

River Flood Warning 105, NWS Tulsa, OK

June 13, 2008Nowata County, Oklahoma

NWS Tulsa, OK issued this river flood warning at Jun 13, 2008, 2:28 PM CDT for Nowata County, Oklahoma. It took effect at Jun 15, 2008, 1:00 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 13, 2008, 2:28 PM CDT (19:28 UTC)
In effect from
Jun 15, 2008, 1:00 PM CDT
Expired
Jun 14, 2008, 2:14 PM CDT
In force
Issued by
NWS Tulsa, OK
Flood severity
Minor

County Nowata County, OK

The river

Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 27.27 ft at Jun 14, 2008, 7:00 AM CDT.

actionminormoderate10203006/1306/1406/15
Action stage
30 ft
Minor stage
30 ft
Moderate stage
32 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Jun 13, 2:21 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 13, 2:21 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
221 PM CDT FRI JUN 13 2008

.DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON. THIS ACTIVITY IS WELL NORTH OF THE COLD
FRONT... WHICH HAS SAGGED SOUTHWARD AND LIES GENERALLY ALONG A LINE
FROM NORMAN... TO OKMULGEE... TO SILOAM SPRINGS. VERY WARM...
MOIST... AND UNSTABLE AIR LIES SOUTH OF THE FRONT. STRONG TO SEVERE
STORMS ARE EXPECTED TO DEVELOP GENERALLY ALONG AND SOUTH OF THE
FRONT THIS AFTERNOON AND SHOULD BE ONGOING BY THE FIRST PERIOD OF
THIS FORECAST.

PRECIPITATION WILL END ACROSS THE REGION OVERNIGHT AS HIGH PRESSURE
ALOFT BUILDS FROM THE WEST. THIS HIGH PRESSURE WILL PROVIDE THE AREA
WITH A HOT AND DRY WEEKEND. THE HEAT WILL EASE GOING INTO MONDAY.
FOR THE UPCOMING WORK WEEK... TEMPERATURES ARE EXPECTED TO BE QUITE
MILD... WITH BOTH MINIMUMS AND MAXIMUMS RUNNING SEVERAL DEGREES BELOW
SEASONAL AVERAGES.

THE FORECAST FOR MOST OF NEXT WEEK CONTINUES TO BE FOR THE UPPER
HIGH TO RETROGRADE TO THE WEST FAR ENOUGH TO SITUATE EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS UNDER NORTHWEST FLOW ALOFT. THIS
WILL OPEN THE DOOR FOR MCS ACTIVITY WHICH DEVELOPS TO OUR NORTHWEST
DURING THE AFTERNOON TO MOVE SOUTHEASTWARD AND ACROSS THE FORECAST
AREA... MOST LIKELY DURING THE LATE EVENING THROUGH MORNING HOURS.
THUS... AT LEAST A SLIGHT CHANCE OF PRECIPITATION IS IN THE
FORECAST FOR EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   67  91  72  92 /  50   0  10  20
FSM   69  92  69  94 /  60   0  10  10
MLC   71  91  72  93 /  40   0  10  10
BVO   60  89  68  92 /  40   0  10  20
FYV   64  86  63  88 /  60   0  10  10
BYV   65  86  65  88 /  70   0  10  10
MKO   67  89  70  90 /  60   0  10  10
MIO   59  91  69  89 /  40   0  10  20
F10   68  89  71  92 /  50   0  10  10
HHW   75  93  72  92 /  50   0  10  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...10
LONG TERM....06

In the hours before

Special weather statement, Jun 13, 1:13 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
113 PM CDT FRI JUN 13 2008

OKZ055>058-131915-
CRAIG OK-NOWATA OK-OTTAWA OK-WASHINGTON OK-
113 PM CDT FRI JUN 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CRAIG...NORTHERN OTTAWA...SOUTHERN NOWATA AND
     WASHINGTON

AT 113 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF NOWATA...MOVING EAST AT 49 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...MIAMI...
COMMERCE...OTTAWA...QUAPAW...CARDIN...PICHER...CENTRALIA...HOLLOW...
PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3687 9466 3660 9579 3677 9586 3700 9516
      3700 9471
TIME...MOT...LOC 1813Z 250DEG 43KT 3672 9572
Special weather statement, Jun 13, 2:11 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT FRI JUN 13 2008

OKZ056>058-132015-
CRAIG OK-NOWATA OK-OTTAWA OK-
211 PM CDT FRI JUN 13 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 315 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CENTRAL CRAIG...OTTAWA AND SOUTHEASTERN NOWATA

AT 211 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 5 MILES SOUTHWEST OF PYRAMID CORNERS TO 21 MILES
SOUTHWEST OF CENTRALIA...MOVING EAST AT 31 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...MIAMI...COMMERCE...
AFTON...FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...
CENTRALIA...PYRAMID CORNERS...BLUEJACKET...CENTRAILIA AND WELCH.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3699 9461 3669 9462 3668 9487 3668 9500
      3667 9500 3662 9567 3679 9552 3700 9464
TIME...MOT...LOC 1911Z 258DEG 27KT 3677 9516 3662 9560

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 4:02 AM CDTSevere Thunderstorm WarningTSAOsage58 min
Jun 13, 4:55 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington65 min
Jun 13, 5:19 AM CDTSpecial Weather StatementTSARogers26 min
Jun 13, 5:48 AM CDTSpecial Weather StatementTSACraig, Delaware, Ottawa42 min
Jun 13, 6:29 AM CDTSpecial Weather StatementTSADelaware, Mayes, Ottawa61 min
Jun 13, 8:15 AM CDTRiver Flood WarningTSAMuskogee42 hr
Jun 13, 1:13 PM CDTSpecial Weather StatementTSACraig, Nowata62 min
Jun 13, 2:11 PM CDTSpecial Weather StatementTSACraig, Ottawa64 min
Jun 13, 2:49 PM CDTSpecial Weather StatementTSARogers26 min
Jun 13, 2:56 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa34 min
Jun 13, 3:25 PM CDTSpecial Weather StatementTSARogers65 min
Jun 13, 4:06 PM CDTRiver Flood WarningTSAOttawa22 hr
Jun 13, 4:15 PM CDTSpecial Weather StatementTSAMayes30 min
Jun 13, 4:28 PM CDTSpecial Weather StatementTSACreek62 min
Jun 13, 5:10 PM CDTSpecial Weather StatementTSACreek, Tulsa65 min
Jun 13, 5:47 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa, Wagoner58 min
Jun 13, 6:30 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee31 min
Jun 13, 4:26 PM CDTSpecial Weather StatementTSABenton64 min
Jun 13, 4:44 PM CDTSpecial Weather StatementTSACarroll46 min
Jun 13, 5:31 PM CDTSpecial Weather StatementTSAMadison59 min
Jun 13, 5:41 PM CDTSpecial Weather StatementTSACarroll34 min
Jun 13, 6:23 PM CDTSevere Thunderstorm WarningTSAFranklin37 min

Nearby

River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.